# SDR 99ZZZX758

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N4445V
- Make and model: Bell 412EP
- Aircraft serial: 36211
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 204076036005
- Condition: Leaking
- Location: Main Rotor
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE MASTER CYLINDER REPLACED WITH NEW DUE TO LEAK.
